Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On weak containment properties


Author: Harald Rindler
Journal: Proc. Amer. Math. Soc. 114 (1992), 561-563
MSC: Primary 22D10; Secondary 43A65
MathSciNet review: 1057960
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, that two concepts of weak containment do not coincide, contradicting results in [1, Lemma 3.3 and Proposition 3.4]. The statement of Theorem 3.5 remains valid. There exist infinite tall compact groups $ G$ (i.e. the set $ \{ \sigma \in \hat G,\dim \sigma = n\} $ is finite for each positive integer $ n$) having the mean-zero weak containment property. Such groups do not have the dual Bohr approximation property or $ AP(\hat G) \ne C_\delta ^*(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10, 43A65

Retrieve articles in all journals with MSC: 22D10, 43A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1057960-3
PII: S 0002-9939(1992)1057960-3
Keywords: Locally compact groups, left regular representation, amenable groups, Kazhdan's property $ T$, tall groups
Article copyright: © Copyright 1992 American Mathematical Society